Author of the publication

Bifurcation of limit cycles and separatrix loops in singular Lienard systems

, , and . Chaos, Solitons & Fractals, 20 (3): 529--546 (May 2004)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Existence and bifurcation of periodic solutions of high-dimensional delay differential equations, and . Chaos, Solitons & Fractals, 20 (5): 1027--1036 (June 2004)Poincaré bifurcation of a three-dimensional system, and . Chaos, Solitons & Fractals, 23 (4): 1385--1398 (February 2005)Global Hopf bifurcation analysis on a BAM neural network with delays., and . Math. Comput. Model., 45 (1-2): 61-67 (2007)Lag Synchronization of Unknown Chaotic Delayed Yang-Yang-Type Fuzzy Neural Networks With Noise Perturbation Based on Adaptive Control and Parameter Identification., , and . IEEE Trans. Neural Networks, 20 (7): 1165-1180 (2009)Limit cycle bifurcations in a class of perturbed piecewise smooth systems., and . Appl. Math. Comput., (2014)On the Number and Distributions of Limit Cycles in a quintic Planar Vector Field., , and . Int. J. Bifurc. Chaos, 18 (7): 1939-1955 (2008)On the Number of Limit Cycles in Near-Hamiltonian Polynomial Systems., , and . Int. J. Bifurc. Chaos, 17 (6): 2033-2047 (2007)Existence of Periodic Waves in a Perturbed Generalized BBM Equation., , and . Int. J. Bifurc. Chaos, 33 (5): 2350060:1-2350060:18 (April 2023)Twelve Limit Cycles in a cubic Case of the 16TH Hilbert Problem., and . Int. J. Bifurc. Chaos, 15 (7): 2191-2205 (2005)On the Study of Limit Cycles of the Generalized Rayleigh-lienard oscillator., , and . Int. J. Bifurc. Chaos, 14 (8): 2905-2914 (2004)